Applied Mathematics and Mechanics

, Volume 10, Issue 5, pp 443–453 | Cite as

Hopf bifurcations of nonautonomous systems at resonance

  • Cheng Chong-qing
  • Ji Wen-mei
Article

Abstract

Hopf bifurcations of periodic nonautonomous systems at resonance are studied and the results similar to those at nonresonance are drawn.

Keywords

Mathematical Modeling Industrial Mathematic Hopf Bifurcation Nonautonomous System Periodic Nonautonomous System 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Qian Min, et al., Invariant cycle (integral manifold) bifurcations of non-autonomous systems,Acta Math. Sinica,26 (1983).Google Scholar
  2. [2]
    Hale, J.K., Integral manifolds of perturbed differential systems,Ann.Math.,73 (1963).Google Scholar
  3. [3]
    Gambaudo, J.A., Perturbation of a Hopf bifurcation by an external time-periodic forcing,J. Diff. Eqns.,57 (1985).Google Scholar

Copyright information

© Shanghai University of Technology 1989

Authors and Affiliations

  • Cheng Chong-qing
    • 1
  • Ji Wen-mei
    • 1
  1. 1.Northwestern Polytechnical UniversityXi'an

Personalised recommendations